Journal article icon

Journal article

DISSOCIATION OF DISLOCATIONS IN DIAMOND

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1098/rspa.1983.0034

Authors


COCKAYNE, D More by this author
Journal:
PROCEEDINGS OF THE ROYAL SOCIETY OF LONDON SERIES A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES
Volume:
386
Issue:
1791
Pages:
241-and
Publication date:
1983
DOI:
EISSN:
1471-2946
ISSN:
1364-5021
URN:
uuid:521396ea-06b6-4168-a990-848765166c0d
Source identifiers:
14946
Local pid:
pubs:14946

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP